# SDR SWAA2022082642969

- Difficulty date: August 18, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL CLIP AT FCB FWD SIDE OF BS 420 FRAME RBL 24 / [01] CRACKED INTERCOSTAL CLIP AT FCB FWD SIDE OF BS 420 FRAME RBL 24; WL 154; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] REMOVED INTERCOSTAL CLIP AT FCB FWD SIDE OF BS 420 FRAME RBL 24; WL 154 I.A.W SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW INTERCOSTAL CLIP AT FCB FWD SIDE OF BS 420 FRAME RBL 24; WL 154 I.A.W SRM 51-40-05-02-0G-0 AND DWG 145A7505.;[04] LOCATED AND DRILLED NEW INTERCOSTAL CLIP AT FCB FWD SIDE OF BS 420 FRAME RBL 24; WL 154 I.A.W SRM 51-40-05-02-0G-0 AND DWG 145A7505.OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 3 AND 4 COMPLETED AND OK TO INSTALL COMPLETED.   VERIFIED MEASUREMENT TABLE;[06] INSTALLED NEW INTERCOSTAL CLIP AT FCB FWD SIDE OF BS 420 FRAME RBL 24; WL 154 I.A.W SRM 51-40-02-0G-0 AND DWG 145A7505.;[07] VERIFIED CORRECTIVE ACTION 6 COMPLETED;[08] VERIFIED JOB COMPLETED
